MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER
Catalog Number SI-09880
Medical Device Problem Codes Fluid/Blood Leak (1250); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "patient who is placed with a temporary pacemaker and does not seal the valve, allowing blood to pass through the sheath." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The first image shows an arrow flex sheath whilst inside the patient.A large amount of biological material is visible inside the cath-gard, which confirms the report that the sample leaked.Further analysis of the second image shows the lidstock of the arrow sheath and the non-arrow inserted catheter.The non-arrow catheter appears to be 6fr, which is below the intended size for sheaths of this type.Per the lidstock of the arrow kit, the psi is intended to be used with 7-7.5fr catheters.Despite these findings, the root cause cannot be determined without the sample returned for analysis.A device history record review was performed and no relevant findings were identified.The lidstock artwork was reviewed as part of this complaint.The lidstock clearly states , "percutaneous sheath introducer set with integral hemostasis valve/side port for use with 7 - 7.5 fr.Catheter".The ifu provided with the kit informs the user, "using devices not indicated for pressure injection for such applications can result in inter-lumen crossover or rupture with potential for injury".The customer report of leaking valve was confirmed by visual inspection of the customer supplied photos; however, the psi involved with this complaint is intended to be used with 7-7.5fr catheters.Per the customer photos, a 6fr non-arrow device is pictured, which suggests that the customer used a catheter size that is too small; however, without the device returned for analysis, a full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PSI SET: 8.5 FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22186789
Report Number3006425876-2025-00527
Device Sequence Number21005159
Product Code DYB
UDI-Device Identifier00801902102874
UDI-Public(01)00801902102874(11)241109(17)291031(10)14F24J0266(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSI-09880
Device Lot Number14F24J0266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown